# SDR TAOA119508

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921TS
- Make and model: Boeing 727294
- Aircraft serial: 22043
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Broken Wire
- Location: Fwd Lav
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FORWARD LAV SMOKE DETECTOR WAS FOUND TAMPERED WITH AND WAS DISMOUNTED.  REPAIRED BROKEN WIRE, CHECKED SMOKE DETECTOR, OK IN TEST.  (M)
